The QCD spin chain S matrix

Changrim Ahn, Rafael Nepomechie, Junji Suzuki

Research output: Contribution to journalArticle

1 Scopus citations


Beisert et al. have identified an integrable SU (2, 2) quantum spin chain which gives the one-loop anomalous dimensions of certain operators in large Nc QCD. We derive a set of nonlinear integral equations (NLIEs) for this model, and compute the scattering matrix of the various (in particular, magnon) excitations.

Original languageEnglish (US)
Pages (from-to)402-422
Number of pages21
JournalNuclear Physics B
Issue number3
StatePublished - Aug 1 2008



  • Anomalous dimension
  • Integrability
  • Nonlinear integral equation
  • QCD
  • Super-Yang-Mills theory

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this